# SDR FDEA201708232309

- Difficulty date: August 23, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE STA XOS 542 STIFFENER CRACKED. STIFFENER REMOVED AND REPLACED AS PER SRM 51-31-01-0G. STIFFENER FABRICATED AS PER DWG ARB2918 REV G. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
